A generalization of the Halmos-Bram criterion for subnormality

Embry-Wardrop Mary R.: A generalization of the Halmos-Bram criterion for subnormality. In: Acta scientiarum mathematicarum, (35). pp. 61-64. (1973)

[thumbnail of math_035_061-064.pdf]
Cikk, tanulmány, mű

Download (967kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
ISSN: 0001-6969
Page Range: pp. 61-64
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38607/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 64. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/14430

Actions (login required)

View Item View Item